# SDR AALA202401256201

- Difficulty date: January 18, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BOARD SUPPORT AT BS 540, LBL 1. REPLACED FLOORBOARD SUPPORT PER AARD 51-00-05-1.
